# SDR ASMF200610004

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 60,865 hours, 29,537 cycles
- Engine: Pwa JT8D219
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 4067241860
- Part serial: 98075026
- Condition: Failed
- Location: Lt Side
- Part time: 49,672 hours, 34,221 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO LT IVSI WAS OUT OF SERVICE. LT IVSI WAS REPLACED IAW MM 34-46-05, TESTED CORRECT. AIRCRAFT WAS REFUELED AND DISPATCHED.
